Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 357697, 14 pages
Research Article

Existence of Unbounded Solutions for a Third-Order Boundary Value Problem on Infinite Intervals

School of Sciences, China University of Geosciences, Beijing 100083, China

Received 20 June 2012; Accepted 31 July 2012

Academic Editor: Zengji Du

Copyright © 2012 Hairong Lian and Junfang Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Ying Wang, Lishan Liu, and Yonghong Wu, “Positive solutions for singular semipositone boundary value problems on infinite intervals,” Applied Mathematics and Computation, vol. 227, pp. 256–273, 2014. View at Publisher · View at Google Scholar
  • Hairong Lian, Junfang Zhao, and Ravi P Agarwal, “Upper and lower solution method for nth-order BVPs on an infinite interval,” Boundary Value Problems, vol. 2014, no. 1, pp. 100, 2014. View at Publisher · View at Google Scholar
  • Mostepha Naceri, Ravi P. Agarwal, Erbil Cetin, and El Haffaf Amir, “Existence of solutions to fourth-order differential equations with deviating arguments,” Boundary Value Problems, 2015. View at Publisher · View at Google Scholar
  • Ravi P. Agarwal, and Erbil Çetin, “Unbounded solutions of third order three-point boundary value problems on a half-line,” Advances in Nonlinear Analysis, vol. 5, no. 2, pp. 105–119, 2016. View at Publisher · View at Google Scholar
  • Joao Fialho, Feliz Minhós, and Hugo Carrasco, “Singular and classical second order φ-laplacian equations on the half-line with functional boundary conditions,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2017, 2017. View at Publisher · View at Google Scholar